Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 212, NWS Topeka, KS

July 29, 2011Dickinson County, Morris County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 29, 2011, 3:50 PM CDT for Dickinson County, Morris County, Kansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2011, 3:50 PM CDT (20:50 UTC)
Expired
Jul 29, 2011, 4:30 PM CDT
In force
40 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dickinson County, KS, Morris County, KS

The radar

The Topeka radar (KTWX), 71 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 4:01 PM CDTTSTM WND GST 604 Sw Herington, KS
Jul 29, 4:09 PM CDTTSTM WND GST 603 E Herington, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WUUS53 KTOP 292050
SVRTOP
KSC041-127-292130-
/O.NEW.KTOP.SV.W.0212.110729T2050Z-110729T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
350 PM CDT FRI JUL 29 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
  WESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 430 PM CDT

* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF BURDICK...OR 8
  MILES SOUTH OF HERINGTON...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BURDICK...
  HOPE...
  HERINGTON...
  WILSEY...
  LATIMER...
  WOODBINE...
  PARKERVILLE...
  WHITE CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3854 9694 3861 9694 3860 9720 3887 9708
      3887 9688 3877 9659 3852 9672 3852 9693
TIME...MOT...LOC 2050Z 204DEG 24KT 3858 9694
WIND...HAIL 60MPH <.75IN

$$
4 follow-up statements
988 
WWUS53 KTOP 292057
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
357 PM CDT FRI JUL 29 2011

KSC041-127-292130-
/O.CON.KTOP.SV.W.0212.000000T0000Z-110729T2130Z/
MORRIS-DICKINSON-
357 PM CDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN DICKINSON AND WESTERN MORRIS COUNTIES...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 5 MILES WEST OF BURDICK...OR 5 MILES SOUTH OF HERINGTON...
MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
HERINGTON...WILSEY...LATIMER...WOODBINE...PARKERVILLE AND WHITE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH...AND SHELTER INSIDE A STRONG BUILDING ON THE
LOWEST FLOOR AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3854 9694 3861 9694 3860 9720 3887 9708
      3887 9688 3877 9659 3852 9672 3852 9693
TIME...MOT...LOC 2057Z 204DEG 24KT 3862 9691
WIND...HAIL 70MPH 1.00IN

$$
364 
WWUS53 KTOP 292102
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
402 PM CDT FRI JUL 29 2011

KSC041-127-292130-
/O.CON.KTOP.SV.W.0212.000000T0000Z-110729T2130Z/
MORRIS-DICKINSON-
402 PM CDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN DICKINSON AND WESTERN MORRIS COUNTIES...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 4 MILES SOUTHEAST OF HERINGTON...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WILSEY...LATIMER...WOODBINE...PARKERVILLE AND WHITE CITY.

AT 401 PM CDT...THE PUBLIC REPORTED WINDS ESTIMATED TO 60 MPH 4 
MILES SOUTH OF HERINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3854 9694 3861 9694 3860 9720 3887 9708
      3887 9688 3877 9659 3852 9672 3852 9693
TIME...MOT...LOC 2102Z 204DEG 24KT 3865 9690
WIND...HAIL 70MPH 1.00IN

$$
665 
WWUS53 KTOP 292113
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
413 PM CDT FRI JUL 29 2011

KSC041-127-292130-
/O.CON.KTOP.SV.W.0212.000000T0000Z-110729T2130Z/
MORRIS-DICKINSON-
413 PM CDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN DICKINSON AND WESTERN MORRIS COUNTIES...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR LATIMER...OR 5
MILES NORTHEAST OF HERINGTON...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
LATIMER...WOODBINE...PARKERVILLE AND WHITE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH 
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF YOU ARE 
OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3854 9694 3861 9694 3860 9720 3887 9708
      3887 9688 3877 9659 3852 9672 3852 9693
TIME...MOT...LOC 2113Z 204DEG 24KT 3872 9686
WIND...HAIL 70MPH <.75IN

$$
749 
WWUS53 KTOP 292134
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
434 PM CDT FRI JUL 29 2011

KSC041-127-292144-
/O.EXP.KTOP.SV.W.0212.000000T0000Z-110729T2130Z/
MORRIS-DICKINSON-
434 PM CDT FRI JUL 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON AND
WESTERN MORRIS COUNTIES HAS EXPIRED...

AT 434 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS EXPIRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
FROM THE THUNDERSTORM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3854 9694 3861 9694 3860 9720 3887 9708
      3887 9688 3877 9659 3852 9672 3852 9693
TIME...MOT...LOC 2113Z 204DEG 24KT 3872 9686

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:30 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 29, 3:30 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
330 PM CDT FRI JUL 29 2011

.DISCUSSION...

ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP THIS
AFTERNOON NORTH OF A WARM FRONT EXTENDING FROM NEAR COUNCIL GROVE
TO OTTAWA. STRONGER THUNDERSTORMS HAVE DEVELOPED SOUTH OF THIS
BOUNDARY ACROSS MARION AND CHASE COUNTIES IN THE WARM SECTOR.
CONVECTION IS EXPECTED TO CONTINUE TO DEVELOP THIS AFTERNOON INTO
TONIGHT AIDED BY DAY TIME HEATING AND SHORTWAVE ENERGY ROTATING
AROUND THE WESTERN AND NORTHERN PERIPHERY OF UPPER RIDGE CENTERED
IN THE SOUTHEASTERN UNITED STATES. THE PRIMARY THREAT WITH THE
THUNDERSTORMS WILL BE DAMAGING WINDS FROM WET MICROBURSTS WITH
WEAK SHEAR ALOFT AND PRECIPITABLE WATER VALUES OVER AN INCH AND
HALF.

THE BOUNDARY IS PROGGED TO LINGER IN EAST CENTRAL KANSAS
SATURDAY. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT WILL BE
POSSIBLE AIDED BY DAY TIME HEATING AND WEAK SHORTWAVE ENERGY
ROUNDING THE UPPER LEVEL RIDGE.

TEMPERATURES AND HUMIDITY WILL INCREASE ON SUNDAY WITH HEAT AND
HUMIDITY IMPACTS EXPECTED SUNDAY THROUGH WEDNESDAY. MODEL
CONSISTENCY CONTINUES TO AMPLIFY THE UPPER LEVEL RIDGE OVER THE
CENTRAL PLAINS ON SUNDAY INTO EARLY NEXT NEXT WEEK. THE WARM
FRONT WILL SURGE NORTH THROUGH NORTHEAST KANSAS WITH THE PRESSURE
GRADIENT TIGHTENING ACROSS THE REGION. BEHIND THIS FRONT...A HOT
AND MUGGY AIRMASS WILL SPREAD ACROSS EASTERN KANSAS PRODUCING
HEAT INDEX VALUES GENERALLY RANGING FROM NEAR 103 TO 111.

FORECAST MODELS SUPPORT A GRADUAL WEAKENING OF THE UPPER RIDGE
TOWARD THE END OF NEXT WEEK WITH ANOTHER WEAK FRONT MOVING INTO
NORTHERN KANSAS. THIS FRONT WILL PROVIDE ADDITIONAL CHANCES FOR
THUNDERSTORMS LATE IN THE FORECAST PERIOD WITH AERIAL COVERAGE
DEPENDENT UPON DAY TO DAY MESOSCALE SET UP.

ANGLE

&&

.AVIATION...

VFR CONDITIONS EXPECTED FOR THE NEXT 24 HRS. THUNDERSTORMS
DEVELOPMENT IS POSSIBLE LATER THIS AFTERNOON AND EVENING ALONG A WEAK
FRONTAL BOUNDARY LOCATED NEAR THE TERMINALS. MVFR CONDITIONS WILL
BE POSSIBLE IN ANY THUNDERSTORM ACTIVITY LATER THIS AFTERNOON AND
EVENING. THUNDERSTORMS ARE EXPECTED TO WEAKEN OVERNIGHT.

ANDERSON

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING FROM NOON SUNDAY TO 7 PM CDT WEDNESDAY
FOR KSZ008>012-020>024-026-034>040-054>056-058-059.

&&
Hazardous weather outlook, Jul 29, 3:35 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
335 PM CDT FRI JUL 29 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-302045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
335 PM CDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE AREA WIDE. A FEW STORMS COULD PRODUCE
LOCALIZED DAMAGING WINDS NEAR 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES EXIST FOR THE ENTIRE AREA SATURDAY.
THUNDERSTORMS WILL AGAIN BE POSSIBLE FOR MAINLY NORTH CENTRAL AND
NORTHEAST KANSAS TUESDAY NIGHT AND WEDNESDAY...AND FOR MUCH OF
THE AREA WEDNESDAY NIGHT AND THURSDAY.

HEAT INDICES ARE FORECAST TO REACH 103 TO 111 DEGREES DURING THE
AFTERNOON HOURS OF SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 29, 11:11 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1111 AM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     3 W OAK HILL            39.25N 97.40W
07/28/2011                   OTTAWA             KS   BROADCAST MEDIA

            DELAYED REPORT OF DAMAGE WIND TO A HAY SHED, LOAFING
            SHED, AND BROKE POSTS AT THE GROUND. THREW A 500 GALLOON
            TANK ABOUT 100 YARDS. WINDS ESTIMATED AROUND 60-80 MPH.

&&

ANDERSON
Local storm report, Jul 29, 11:32 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1132 AM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     4 SW CLYDE              39.55N 97.45W
07/15/2011                   CLOUD              KS   BROADCAST MEDIA

            DELAYED REPORT OF NEW HOME CONSTRUCTION FRONT PORCH
            RIPPED OFF, HLAF A TIN ROOF RIPPED OFF, BRICK AND MORTAR
            CRACKED ON ALL FOUR CORNERS OF HOUSE, AND SOME RAFTERS
            CRACKED AND SPLIT. A 53 FOOT TRAILER BLOWN ON ITS SIDE
            ALL THE CONTENTS SPILLED. WINDOWS BLOWN OUT OF AN OLD
            HOUSE. STEEL ROD POSTS AND PIPES SHEERED OFF. BARN ROOF
            LIFTED UP AND RAFTER BROKEN IN METAL SHED.

&&

ANDERSON
Local storm report, Jul 29, 12:16 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1216 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     3 W OAK HILL            39.25N 97.40W
07/28/2011                   OTTAWA             KS   BROADCAST MEDIA

            DELAYED REPORT OF DAMAGE WIND TO A HAY SHED, LOAFING
            SHED, AND BROKEN POSTS AT THE GROUND. THREW A 500 GALLON
            TANK ABOUT 100 YARDS. WINDS ESTIMATED AROUND 60-80 MPH.

&&

ANDERSON
Local storm report, Jul 29, 12:36 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1236 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND DMG     2 WSW WELLS             39.13N 97.59W
07/28/2011                   OTTAWA             KS   EMERGENCY MNGR

            DELAYED MULTIPLE REPORTS OF WIND DAMAGE IN OTTAWA COUNTY
            NEAR THE STATE LAKE. WINDOWS BLOWN OUT OF A HOUSE NEAR
            THE INTERSECTION OF N 180TH RD AND LIMESTONE RD. THREE
            TREES REPORTED UPROOTED AT THE OTTAWA COUNTY STATE LAKE.
            THREE TREES ALSO REPORTED DOWN AT THE INTERSECTION OF
            KIOWA RD AND N 180TH RD. BARN REPORTED MOSTLY DESTROYED
            WITH PIECES BLOWN HALF A MILE AWAY AT THE INTERSECTION OF
            KIOWA RD AND N 190TH RD.

&&

ANDERSON

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:08 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee37 min
Jul 28, 7:30 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee23 min
Jul 28, 7:45 PM CDTSpecial Weather StatementTOPOttawa30 min
Jul 28, 8:09 PM CDTSevere Thunderstorm WarningTOPOttawa36 min
Jul 28, 9:32 PM CDTSpecial Weather StatementTOPRiley28 min
Jul 28, 9:44 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley31 min
Jul 28, 10:13 PM CDTSevere Thunderstorm WarningTOPPottawatomie32 min
Jul 29, 3:51 AM CDTExcessive Heat WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more12 hr
Jul 29, 3:43 PM CDTExcessive Heat WarningTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more5 days
Jul 29, 4:33 PM CDTSpecial Weather StatementTOPGeary27 min
Jul 29, 6:16 PM CDTSpecial Weather StatementTOPPottawatomie44 min
Jul 29, 6:48 PM CDTSpecial Weather StatementTOPFranklin27 min
Jul 29, 6:59 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.